# SDR UPS02439643

- Difficulty date: September 20, 2002
- Submitted: October 11, 2002
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- Aircraft time: 63,455 hours, 32,969 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Panel
- Condition: Cracked
- Location: Nose W/W
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE W/W TOP PNL WEB FOUND CRACK AT BS 291 LBL 15 JUST FWD OF INTER- COSTAL.     NOSE W/W TOP PANEL REPAIRED AS PER SRM 53-10-04 FIG.117.
